# SDR AALA20091210TUL01

- Difficulty date: December 10, 2009
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 237 BETWEEN LONGERON 17 LEFT AND 18 LEFT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR UNDER SRM 53-04 FIG 12B.
